Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 504609, 7 pages
http://dx.doi.org/10.1155/2013/504609
Research Article

-Metric Space: A Generalization

1Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade, Serbia

Received 27 May 2013; Accepted 25 July 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Farshid Khojasteh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farshid Khojasteh, Erdal Karapınar, and Stojan Radenović, “ -Metric Space: A Generalization,” Mathematical Problems in Engineering, vol. 2013, Article ID 504609, 7 pages, 2013. https://doi.org/10.1155/2013/504609.